# SDR DALA2018022101053

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SHIMS BELOW LOWER FITTING STA Y=1231 AT AFT CARGO DOOR. SHIMS BELOW LOWER FITTING STA Y=1231 AT AFT CARGO DOOR WERE REPLACED PER SRM 51-30-02, 51-30-05, 51-30-01 VOL II.
